Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Stiffchocolate

Final month accutane - worst than started

My acne was very mild before starting and ever since I have been breaking out in places I never had acne such as forehead and back of neck. Although slight improvement has occurred since my breakout it is still worst than before accutane. This is very annoying and depressing for me any help please?
im 17 and on 60mg a day and have been since ssptember

Share this post


Link to post
Share on other sites

I thought you posted already that you were almost clear and you didnt understand why your derm wanted to keep you on Accutane? Alot of people go on courses for 6 months or longer, and for some they dont even get clear until after the course is over. Be patient and know that it will get better. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×